# SDR QR9R2023030300001

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723579733
- Aircraft time: 3,184 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 710530
- Condition: Illuminated
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACTUATOR CAUTION ILLUMINATED IN FLIGHT. MAINTENANCE PERFORMED AIRBUS RESET. AFTER RESET, ACTUATOR LIGHT EXTINGUISHED, AP1 AND AP2 FAILED MULTIPLE TIMES AND COULD NOT PASS TEST. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14. T/F COMPLETED IAW AMM 05-60-00, 6-12. NO FAULTS NOTED.
